MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø20MM L 70MM LAT WITH HOLES

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø20MM L 70MM LAT WITH HOLES
Model Number 01.22.410
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 10 feb 2026.(k201471) lot: 2414755: (b)(4) items manufactured and released on 09 nov 2024.Expiration date: 23 oct 2029.One nonconformity and two anomalies were recorded; however, no anomalies were confirmed as related to the reported issue during the batch review activities.To date, (b)(4) items from the same lot have been sold, with no similar confirmed events reported for this lot during the period of review.(k1706909) lot: 2424966: (b)(4) items manufactured and released on 25 nov 2024.Expiration date: 07 nov 2029.Two anomalies were recorded; however, no anomalies were confirmed as related to the reported issue during the batch review activities.To date, (b)(4) items from the same lot have been sold, with no similar confirmed events reported for this lot during the period of review.Investigation: revision surgery was performed to replace the medacta proximal body due to instability and dislocation, with the aim of correcting the rotation and implanting a proximal body 10 mm longer.However, it was not possible to detach the medacta proximal body from the stem because the disassembly instruments bent during the procedure.This issue occurs sporadically, particularly in re-revision cases performed time after the initial stem implantation.It is likely that, in some cases, a combined effect of the manufacturing tolerances of the two mating components of the modular taper results in a higher-than-normal connection force.The fact that some time passed after the first implantation, means that the modular junction was further locked by the weight of the patient during walking, etc.Under these conditions, during re-revision procedures, the current extraction instruments are not sufficiently robust to disengage the modular junction.
 
Event or Problem Description
During the attempts of removal of the proximal body from the distal stem, the proximal body handle deformed and it was not possible to disconnect the proximal body from the distal stem.The surgeon left the construct in place with no locking screw and proceeded changing only the head.This event happened during a revision surgery performed about 6 months after the primary surgery due to instability and dislocation.The surgeon wanted to correct the rotation of the proximal body and to implant a proximal body 10mm longer.
 
Additional Manufacturer Narrative
Fu 1: - device not available.- conclusion modified: the root cause may involve a general need increased instrument resistance respective to the high end of the variability in locking force which may need to be overcome during revision surgery.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
PROXIMAL BODY Ø20MM L 70MM LAT WITH HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24429841
Report Number3005180920-2026-00129
Device Sequence Number10297508
Product Code LZO
UDI-Device Identifier07630971263598
UDI-Public07630971263598
Combination Product (Y/N)N
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.22.410
Device Lot Number2414755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown